# SDR SWAA2023061957291

- Difficulty date: May 28, 2023
- Submitted: June 19, 2023
- Operation: Air carrier
- Aircraft: N8617E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36912
- Aircraft time: 32,562 hours, 15,226 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Warped
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 211AF WARPED AND DENTED.<[01] REMOVED AND REPLACED PANEL 211AF PER SRM 51-40-02.;[02] VERIFIED PANEL INSTALLED;[03] REMOVED AND REPLACED PANEL 211AF PER SRM 51-40-02.
